# SDR AALA20050017

- Difficulty date: January 10, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 7D FORWARD INOPERATIVE.  REPLACED LIGHT SOCKET FOR EMERGENCY LIGHT FOR SEAT 7D FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
